MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of 528135 visistat 35r 6/box for investigation.Visual examination of the returned sample revealed that the pusher appeared loose in the cover block.The stapler was returned with 0 staples remaining in the cover block, indicating that at least 35 staples were fired by the customer.The trigger was returned unengaged.There was evidence of use in the form of biological material present on the device.Proper functional testing could not be completed due to no staples remaining in the device.The device was disassembled, and it was observed that the saddle spring was disconnected on one side of the cover block and was fully disconnected from the pusher.Die casting anomalies were discovered on the forming tool of the returned sample.No other defects or anomalies were observed.Nc was opened to address the saddle spring disconnection issue.Per dhr the product visistat 35r 6/box lot # 73j2400956 was manufactured on 09/27/2024 a total of (b)(4).Lot was released on 10/11/2024.Dhr investigation did not show issues related to complaint.The ifu for this product was reviewed as a part of this complaint investigation.The ifu states, "to obtain optimum staple closure, the trigger must be squeezed all the way in." the device was returned with the saddle spring detached on one side.Nc was opened by the manufacturing site to further evaluate this issue.The reported complaint of "bent/deformed parts - staples" could not be confirmed based upon the sample received.Visual examination revealed that the sample was returned with zero staples remaining in the cover block.Proper functional testing could not be completed due to no staples remaining.The stapler was disassembled, and it was observed that the saddle spring was out of position on one side of the cover block and was disconnected from the pusher.Nc was opened by the manufacturing site to further evaluate this issue.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "staple deformed".A new device was used to complete the procedure.No report of patient harm or injury.The patient status is reported as "fine".

Brand Name
WECK VISISTAT SKIN STAPLER 35R
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key23907138
Report Number3003898360-2025-00938
Device Sequence Number21071620
Product Code QQS
UDI-Device Identifier04026704418190
UDI-Public(01)04026704418190(11)240927(17)290926(10)73J2400956(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528135
Device Lot Number73J2400956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown